Viability approach to Hamilton-Jacobi-Moskowitz problem involving variable regulation parameters

Abstract : A few applications of the viability theory to the solution to the Hamilton-Jacobi-Moskowitz problems are presented. In the considered problem the Hamiltonian (fundamental diagram) depends on time, position and/or some regulation parameters. We study such a problem in its equivalent variational formulation. In this case, the corresponding lagrangian depends on the state of the characteristic dynamical system. As the Lax-Hopf formulae that give the solution in a semi-explicit form for an homogeneous lagrangian do not hold, a capture basin algorithm is proposed to compute the Moskowitz function as a viability solution of the Hamilton-Jacobi-Moskowitz problem with general conditions (including initial, boundary and internal conditions). We present two examples of applications to traffic regulation problems.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00966735
Contributor : Aurélien Arnoux <>
Submitted on : Thursday, March 27, 2014 - 11:16:38 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Links full text

Identifiers

Collections

Citation

Anna Désilles. Viability approach to Hamilton-Jacobi-Moskowitz problem involving variable regulation parameters. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2013, 8 (3), pp.707-726. ⟨10.3934/nhm.2013.8.707⟩. ⟨hal-00966735⟩

Share

Metrics

Record views

154